# SDR AALA202503255610

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 68,121 hours, 28,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD CEILING EMERGENGY AISLE LIGHT ABOVE ROW 19FED INOPERATIVE. REMOVE AND REPLACED  OVERHEAD EMERGENCY LIGHT AT ROW 19FED, PER AMM 33-51-00. OPERTIONAL CHECK FAILED, REQUIRES FURTHER TROUBLESHOOTING.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
